RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 143, Number 5, Pages 1011–1013 (Mi dan26345)  

MATHEMATICS

On certain classes of analytic functions of two complex variables

I. I. Bavrin

Moscow Region Pedagogical Institute named after N. K. Krupskaya

Full text: PDF file (344 kB)

Bibliographic databases:
Presented: В. И. Смирнов
Received: 17.11.1961

Citation: I. I. Bavrin, “On certain classes of analytic functions of two complex variables”, Dokl. Akad. Nauk SSSR, 143:5 (1962), 1011–1013

Citation in format AMSBIB
\Bibitem{Bav62}
\by I.~I.~Bavrin
\paper On certain classes of analytic functions of two complex variables
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 143
\issue 5
\pages 1011--1013
\mathnet{http://mi.mathnet.ru/dan26345}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0142783}
\zmath{https://zbmath.org/?q=an:0136.07003}


Linking options:
  • http://mi.mathnet.ru/eng/dan26345
  • http://mi.mathnet.ru/eng/dan/v143/i5/p1011

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019